Alert archive / California / High Wind Watches in 2013
High Wind Watch 13, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Dec 1, 2013, 12:00 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 3, 2013, 3:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2013, 12:00 PM PST (20:00 UTC)
- In effect from
- Dec 3, 2013, 3:00 AM PST
- Expired
- Dec 2, 2013, 12:05 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2323 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 012000 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1200 PM PST SUN DEC 1 2013 ...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY THROUGH EARLY WEDNESDAY...BRINGING STRONG AND GUSTY WEST WINDS TO THE MOUNTAIN RIDGE-TOPS...DESERT SLOPES AND PORTIONS OF THE ADJACENT DESERT AREAS. WIND GUSTS WILL LIKELY REACH 60 MPH IN MANY LOCATIONS. THE WESTERLY WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AFTER THE FRONTAL PASSAGE. CAZ055-056-058-060>062-020600- /O.NEW.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1200 PM PST SUN DEC 1 2013 ...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT. * WINDS...AREAS OF WESTERLY WINDS 25 TO 35 MPH WITH GUSTS OF 55 TO 60 MPH. * TIMING...3 AM TUESDAY THROUGH 3 AM WEDNESDAY. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG DESERT MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT DESERT AREAS. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED AT TIMES IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN BLOWING SAND AND DUST WILL ADD TO THE HAZARDOUS DRIVING CONDITIONS. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT MOVES THROUGH EARLY WEDNESDAY MORNING...AND POSSIBLY TURN GUSTY FROM THE NORTHEAST DIRECTION BRIEFLY THAT MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HARRISON/JAD
3 follow-up statements
000 WWUS76 KSGX 020509 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 909 PM PST SUN DEC 1 2013 ...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY THROUGH EARLY WEDNESDAY...BRINGING STRONG AND GUSTY WEST WINDS TO THE MOUNTAIN RIDGE-TOPS...DESERT SLOPES AND PORTIONS OF THE ADJACENT DESERT AREAS. WIND GUSTS WILL LIKELY REACH 60 MPH IN MANY LOCATIONS. THE WESTERLY WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AFTER THE FRONTAL PASSAGE. CAZ055-056-058-060>062-021400- /O.CON.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 909 PM PST SUN DEC 1 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT. * WINDS...AREAS OF WESTERLY WINDS 25 TO 35 MPH WITH GUSTS OF55 TO 60 MPH. * TIMING...3 AM TUESDAY THROUGH 3 AM WEDNESDAY. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG DESERT MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT DESERT AREAS. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED AT TIMES IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN BLOWING SAND AND DUST WILL ADD TO THE HAZARDOUS DRIVING CONDITIONS. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT MOVES THROUGH EARLY WEDNESDAY MORNING...AND POSSIBLY TURN GUSTY FROM THE NORTHEAST DIRECTION BRIEFLY THAT MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MOEDE
000 WWUS76 KSGX 021104 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 304 AM PST MON DEC 2 2013 ...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE TONIGHT THROUGH LATE TUESDAY NIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY THROUGH EARLY WEDNESDAY...BRINGING STRONG AND GUSTY WEST WINDS TO THE MOUNTAIN RIDGE-TOPS...DESERT SLOPES AND PORTIONS OF THE ADJACENT DESERTS. LOCAL WIND GUSTS WILL REACH 60 MPH. WINDS WILL DIMINISH EARLY WEDNESDAY MORNING AFTER THE FRONTAL PASSAGE. CAZ055-056-058-060>062-022115- /O.CON.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 304 AM PST MON DEC 2 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... * WINDS...AREAS OF WESTERLY WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 60 MPH. * TIMING...3 AM TUESDAY THROUGH 3 AM WEDNESDAY. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG DESERT MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT DESERTS. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN BLOWING SAND AND DUST WILL ADD TO THE HAZARDOUS DRIVING CONDITIONS. WATCH FOR BROKEN TREE LIMBS. * OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT MOVES THROUGH EARLY WEDNESDAY MORNING. GUSTY NORTHEAST WINDS ARE EXPECTED FROM CAJON PASS INTO NORTHERN ORANGE COUNTY EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MM
000 WWUS76 KSGX 022005 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1205 PM PST MON DEC 2 2013 ...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE TONIGHT THROUGH LATE TUESDAY NIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY NIGHT THROUGH EARLY WEDNESDAY. WESTERLY WINDS WILL INCREASE AHEAD OF THE FRONT TONIGHT AND EARLY TUESDAY...AND BECOME ESPECIALLY STRONG AND GUSTY TUESDAY AFTERNOON AND EVENING OVER THE MOUNTAIN RIDGE-TOPS... AND DESERT SLOPES AND FOOTHILLS. LOCAL WIND GUSTS WILL REACH 60 MPH OR MORE AT TIMES. WINDS WILL DIMINISH WEDNESDAY MORNING AFTER THE FRONTAL PASSAGE. CAZ055-056-058-060>062-030530- /O.UPG.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/ /O.NEW.KSGX.HW.W.0018.131203T1800Z-131204T1200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1205 PM PST MON DEC 2 2013 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 AM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...10 AM TUESDAY THROUGH 4 AM WEDNESDAY. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG DESERT MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT DESERTS. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED VISIBILITY IN BLOWING SAND AND DUST MAY CREATE HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. WATCH FOR DEBRIS ON ROADWAYS AND BROKEN TREE LIMBS. * OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT MOVES THROUGH EARLY WEDNESDAY MORNING. WESTERLY WINDS WILL INCREASE AGAIN WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN OVERTURN HIGH PROFILE VEHICLES AND RESULT IN PROPERTY DAMAGE. && $$ JAD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Dec 1, 8:33 AM PST, 3 hours 27 minutes earlier.
Area forecast discussion, Dec 1, 8:33 AM PST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 833 AM PST SUN DEC 1 2013 .SYNOPSIS... HIGH PRESSURE ALOFT AND OFFSHORE FLOW WILL CONTINUE THE MILD AND DRY WEATHER THROUGH MONDAY. AS A BONUS...HIGH CLOUDS IN SUBTROPICAL FLOW ALOFT WILL ENHANCE SUNRISES AND SUNSETS. COOLER ON TUESDAY AS A LARGE TROUGH OF LOW PRESSURE IS CARVED ACROSS THE WESTERN HALF OF THE COUNTRY. GUSTY ONSHORE FLOW WILL DEVELOP...CLOUDS WILL INCREASE...AND TEMPERATURES WILL FALL. STRONG WESTERLY WINDS WILL WHIP OVER THE MOUNTAIN RIDGES...AND SHOWERS WILL BREAK OUT LATE TUESDAY AHEAD OF A STRONG COLD FRONT DIVING SOUTH THROUGH THE STATE. IT WILL BE MUCH COOLER FOR THE LATTER HALF OF THE WEEK...WITH TEMPERATURES RUNNING FROM 8 TO 15 DEGREES BELOW AVERAGE. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... HIGH CLOUDS PROVIDED ANOTHER COLORFUL SUNRISE OVER THE REGION THIS MORNING. WINDS WERE LIGHT AWAY FROM THE COASTAL FOOTHILLS WHERE MODERATE OFFSHORE SURFACE PRESSURE GRADIENTS WERE SUPPORTING EASTERLY WINDS WITH LOCAL GUSTS OF 25 TO 35 MPH THROUGH THE WINDIER CORRIDORS. THE MIRAMAR SOUNDING HAD A SURFACE BASED INVERSION WITH A FEW DEGREES C OF WARMING INDICATED UP THROUGH 20K FT. NE WINDS OF 5-10 KTS WERE INDICATED BELOW 8K FT. LATEST 12Z GUIDANCE REMAINS ON TRACK FOR OUR FINE WEATHER TO CONTINUE THROUGH MON...THEN DETERIORATE RAPIDLY AS A DEEP UPPER- LEVEL TROUGH IS CARVED OUT ACROSS THE WEST THROUGH MIDWEEK. FINER DETAILS OF THE SHORT-WAVE ENERGY THAT WILL DRIVE SENSIBLE WEATHER REMAIN IN QUESTION. MAIN WEATHER EFFECTS OVER SOCAL WILL BE ASSOCIATED WITH A STRONG COLD FRONT THAT WILL LIKELY PASS FROM NORTH TO SOUTH TUE EVENING. AHEAD OF THE FRONT...WESTERLY WINDS WILL INCREASE AND LIKELY REACH HIGH WIND CRITERIA OVER THE ONSHORE WIND FAVORED RIDGES AND DESERTS SLOPES. WITH THE FRONT...AN AREA OF SHOWERS IS LIKELY...CHANGING TO SNOW AT HIGHER ELEVATIONS. BEHIND THE FRONT IS WILL BE QUITE COLD...ESPECIALLY OVER THE HIGH DESERTS AND NORTHERN MOUNTAINS. IN THE WAKE OF THE FRONT...COLD AIR AND LIGHTER WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING OVER THE HIGH DESERTS RESULTING IN FROST AND A POSSIBLE FREEZE BY WED OR THU MORNING. ANOTHER REINFORCING SHOT OF COLD AIR IS POSSIBLE BY NEXT WEEKEND. PRECIPITATION...NO HEAVY PRECIPITATION IS EXPECTED WITH THIS SYSTEM...BUT THERE SHOULD BE A PERIOD OF SHOWERS ON TUE NIGHT MOST AREAS. THE SNOW LEVEL WILL BE VERY HIGH WITH THE ONSET OF THE PRECIPITATION...THEN DROP RAPIDLY BY WED MORNING. AT THIS TIME MODELS ARE INDICATING FROM ONE-TENTH...TO ONE-QUARTER INCH OF OF QPF. HEAVIEST SHOULD BE IN THE SAN BERNARDINO MOUNTAINS. SOME ACCUMULATION OF SNOW IS LIKELY THERE AS WELL...BUT LOW CONFIDENCE THAT AMOUNTS WILL BE SIGNIFICANT. LIGHT...SHOWERY PRECIP MAY LINGER INTO THU...MAINLY IN THE MOUNTAINS DUE TO MOIST UPSLOPE FLOW. A PERIOD OF FOG IS POSSIBLE OVER COASTAL AREAS FOR A FEW HOURS LATE MON INTO MON EVENING AS WE TRANSITION TO ONSHORE FLOW. THE 12Z NAM12 CONTINUES TO ADVERTISE THE DEVELOPMENT OF A MODERATE COASTAL EDDY BY TUE MORNING. THIS WOULD DEEPEN THE MARINE LAYER QUICKLY SO THE TIMING AND STRENGTH OF IT WILL BE IMPORTANT IN ENDING ANY DENSE FOG THREAT. && .AVIATION... 011600Z...HIGH CONFIDENCE IN UNRESTRICTED VIS AND BKN-SCT CLDS AOA 15000 FT MSL THROUGH MONDAY MORNING. LOW STRATUS/FOG LIKELY RETURNING TO THE COAST BY MONDAY EVENING AND DEEPENING RAPIDLY THROUGH THE NIGHT. && .MARINE... A STRONG COLD FRONT MOVING THROUGH THE COASTAL WATERS WILL BRING STRONG WINDS AND STEEP WAVES STARTING TUESDAY AFTERNOON AND CONTINUING INTO THE EVENING. WINDS MAY PERHAPS APPROACH GALE-FORCE INTENSITY...WITH THE LOCAL WRF SHOWING SOME WINDS OF 30 KTS IN THE OUTER WATERS. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS HAZARDOUS TO MARINERS. THE FORECAST FOR WINDS OVER THE WATERS IS MORE UNCERTAIN FOR LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...AS THE NAM12 INDICATES A CIRCULATION SPINNING UP WHICH WOULD RESULT IN DIMINISHED WINDS...WHILE THE GFS CONTINUES TO BRING 25-30 KT WEST-NORTHWEST WINDS THROUGH MID-WEDNESDAY MORNING. TODAY THROUGH WEDNESDAY...ASTRONOMICAL HIGH TIDES REACH 7 FEET DURING THE MID-MORNING HOURS WITH TIDES PEAKING AT 7.3-7.4 FEET MONDAY THROUGH WEDNESDAY. THE TIMES OF HIGHEST TIDE DO NOT APPEAR TO COINCIDE WITH STRONG ONSHORE WINDS FOR TUESDAY...AND AS MENTIONED EARLIER...IF THE NAM12 IS CORRECT IN BRINGING WEAKER WINDS FOR WEDNESDAY MORNING...THEN THE THREAT OF THE HIGH TIDES BEING ENHANCED BY THE WINDS WOULD BE DIMINISHED FOR THAT DAY ALSO. THUS...THERE IS ONLY A SMALL CHANCE OF MINOR FLOODING OF LOW LYING AREAS ALONG THE BEACH DURING TIMES OF HIGH TIDE MONDAY THROUGH WEDNESDAY. && .FIRE WEATHER... WEAK TO LOCALLY MODERATE OFFSHORE FLOW WILL PREVAIL THROUGH MONDAY MORNING. ENE WINDS 15 TO 20 MPH WITH GUSTS OF 25 TO 35 MPH THROUGH THE FAVORED PASSES AND CANYONS ARE POSSIBLE. MINIMUM RH WILL DROP TO AROUND 15-20 PERCENT THIS AFTERNOON AND MON AFTERNOON. COLDER...WITH HIGHER RH BEGINNING TUE. THERE IS A CHANCE OF SHOWERS LATE TUE THROUGH THU. STRONG WEST WINDS WILL DEVELOP IN THE MOUNTAINS AND DESERTS TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. GUSTS 55 TO 65 MPH ARE POSSIBLE. ONSHORE WINDS WILL WEAKEN THROUGH THE DAY WED. && SPOTTER ACTIVATION WILL NOT BE NEEDED SUNDAY. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...JAD FIRE WEATHER...SS AVIATION/MARINE...HARRISON
Hazardous weather outlook, Nov 30, 4:00 PM PST, 20 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST SAT NOV 30 2013 CAZ042-043-048-050-055>058-060>062-PZZ750-775-011200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST SAT NOV 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TUESDAY THROUGH THURSDAY...A COLD LOW PRESSURE TROUGH MOVING SOUTHWARD ACROSS THE INTER-MOUNTAIN WEST WILL BRING MUCH COLDER WEATHER MIDWEEK WITH SCATTERED SHOWERS...LOW SNOW LEVELS...AND GUSTY SOUTHWEST WINDS IN THE MOUNTAINS AND DESERTS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
Nearby
High Wind Watches in California, 2013Every high wind watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.